# SDR 98ZZZM707

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Part number: S53678001201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION, FOUND THR RIGHT FORWARD OUTBOARD, THE RIGHT AFT OUTBOARD AND INBOARD, AND THE RIGHT AND LEFT FLIGHT ATTENDANT SEAT TRACKS CORRODED.  REMOVED AND REPLACED THE SEAT TRACKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
